# SDR AALA201903075002

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 18,576 hours, 2,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Part serial: 2573
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY WAS INOPERATIVE.  REPLACED THE BATTERY IAW AMM 52-12-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
